# SDR SIMA20250427005

- Difficulty date: April 27, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 26,579 hours, 17,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY AREA RH SHEAR PANEL IS CORRODED (LEVEL 2 CORROSION) REMOVED AND REPLACED AFT GALLEY AREA RH SHEAR PANEL IAW EMB 175 SRM 51-40-08
